Access count of this item: 53

Files in This Item:
File Description SizeFormat 
1659-11.pdf1.01 MBAdobe PDFView/Open
Title: Functional independence and randomness of $L$-functions (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: 名越, 弘文  KAKEN_name
Author's alias: Nagoshi, Hirofumi
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 116
End page: 126
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.